Alert archive / New Mexico / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 211, NWS Albuquerque, NM

September 28, 2007Harding County, San Miguel County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at Sep 28, 2007, 7:44 PM MDT for Harding County, San Miguel County, New Mexico. It was in force for 61 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 28, 2007, 7:44 PM MDT (01:44 UTC)
Expired
Sep 28, 2007, 8:45 PM MDT
In force
61 min
Issued by
NWS Albuquerque, NM
Area
Counties, with a storm outline in the text

Counties Harding County, NM, San Miguel County, NM

The radar

The Cannon AFB radar (KFDX), 145 km from the middle of the area, began a volume at 01:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 28, 8:28 PM MDTHAIL 0.88Mosquero, NMHAIL LASTED 3 MINUTES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 1.7 hours before the alert went out and 224 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 00:00Z on 2007-09-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 499 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 00:00Z on 2007-09-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 23 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
499 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
2426 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
23 m²/s²
0-3 km storm-relative helicity
92 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KABQ 290144
SVRABQ
NMC021-047-290245-
/O.NEW.KABQ.SV.W.0211.070929T0144Z-070929T0245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
744 PM MDT FRI SEP 28 2007

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WEST CENTRAL HARDING COUNTY IN NORTHEAST NEW MEXICO
  NORTHEASTERN SAN MIGUEL COUNTY IN NORTHEAST NEW MEXICO

* UNTIL 845 PM MDT

* AT 736 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 19
  MILES SOUTHWEST OF SOLANO...OR ABOUT 21 MILES SOUTHWEST OF
  MOSQUERO...AND MOVING NORTHEAST AT 30 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  SOLANO AND 7 MILES NORTHWEST OF MOSQUERO AROUND 810 PM MDT...

TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. TAKE
SHELTER NOW.

HIGH WINDS AND LARGE HAIL CAN SPREAD QUICKLY ACROSS OPEN RANGELAND.

LAT...LON 3605 10425 3564 10373 3536 10435 3565 10462
      3580 10448 3580 10437 3583 10436 3587 10437
      3591 10434 3595 10434
TIME...MOT...LOC 0144Z 226DEG 30KT 3569 10423

$$

SHY
1 follow-up statement
000 
WWUS55 KABQ 290230
SVSABQ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
830 PM MDT FRI SEP 28 2007

NMC021-047-290245-
/O.CON.KABQ.SV.W.0211.000000T0000Z-070929T0245Z/
HARDING-SAN MIGUEL-
830 PM MDT FRI SEP 28 2007

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN SAN
MIGUEL AND CENTRAL HARDING COUNTIES UNTIL 845 PM MDT...

AT 827 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR MOSQUERO...MOVING NORTHEAST AT 30 MPH.



LAT...LON 3588 10405 3588 10403 3573 10384 3570 10381
      3567 10375 3564 10373 3561 10395 3574 10418
      3591 10406
TIME...MOT...LOC 0230Z 225DEG 29KT 3577 10396

$$

34

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 28, 2:56 PM MDT, 4 hours 48 minutes earlier.

Area forecast discussion, Sep 28, 2:56 PM MDT, 4 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
256 PM MDT FRI SEP 28 2007

.DISCUSSION...
TROUGH ALOFT EXTENDING FROM NORTHERN ALBERTA IN NORTHWEST CANADA
SOUTHWARD TO SOUTHERN CALIFORNIA COAST STARTING EASTWARD SWEEP
TOWARD NEW MEXICO...WITH FLOW ALOFT STRONGLY BACKED TO THE
SOUTHWEST AND SURFACE WINDS BROADLY FROM THE SOUTH. SOME SPEED
SHEAR WITH DYNAMIC ENHANCEMENT FROM 300 MB JET STREAK PROPAGATING
NORTHEASTWARD TOWARD NORTHWEST CORNER OF THE STATE HAS HELPED GET
SHOWER AND THUNDERSTORM PLAY OFF TO EARLY START THIS MORNING...AND
FURTHER BACKING OF SURFACE WINDS AS STRONG DYNAMICS ALOFT MOVE
FROM WEST TO EAST ACROSS THE STATE THROUGH THIS EVENING WILL KEEP
STORMS ON THE LONG LIVED AND STRONG SIDE WELL INTO THE NIGHT.
CHIEF THREAT APPEARS TO BE WINDS AND HAIL...THOUGH GOOD
DIRECTIONAL SHEAR IN THE LOWER COLUMN WILL HELP ROTATE A FEW
STORMS ESPECIALLY OVER THE NORTHEAST HIGHLANDS AND PLAINS.

MODELS...HANGING TOGETHER IN SWEEPING TROUGH BASE EASTWARD TO THE
FOUR CORNERS TONIGHT AND ALONG THE COLORADO BORDER THROUGH THE DAY
SATURDAY...AND SHEARING OUT RAPIDLY NORTH AND EAST INTO THE
CENTRAL PLAINS EARLY SUNDAY. RESTORED ZONAL FLOW IN TROUGH WAKE
WILL PERMIT RAPID RETURN MOISTURE TUG FROM SOUTH TO NORTH IN TIME
FOR NEXT TROUGH...NOW SITTING OVER SOUTH CENTRAL ALASKA...TO
REINTRODUCE SHOWERS AS IT SWEEPS RAPIDLY TO NORTHERN ARIZONA BY
MONDAY. TROUGH WILL SWEEP EASTWARD INTO TEXAS PANHANDLE BY EARLY
TUESDAY TO RESTORE DRY NORTHWEST FLOW OVER THE MIDDLE OF THE
WORKWEEK. NEXT UPSTREAM DISTURBANCE TAKING SHAPE OVER PACIFIC
NORTHWEST FOR LATE IN THE WORK WEEK CURRENTLY HOLDING NORTH OF THE
STATE AS IT SWEEPS EAST...AND PATTERN WILL BACK WINDS TO THE
SOUTHWEST FOR LOCAL ENHANCEMENTS OF ANY ISOLATED SHOWER COVERAGE
HEADING INTO THE WEEKEND.

WITH TROUGH MUSCLE AT ITS PEAK ACROSS THE STATE ON
SATURDAY...EXPECTING WIDESPREAD SHOWERS AND GUSTY SOUTHWEST WINDS
FOR THE DAY...AND COLDER AIR FILTERING SOUTHWARD ON NOSE OF
ASSOCIATED SURFACE HIGH CENTERED OVER THE INTERMOUNTAIN REGION
WILL COOL OFF TEMPS TO ALLOW SOME OF THE TAPERING SHOWER ACTIVITY
TO FALL AS SNOW OVER THE HIGH COUNTRY OF THE SANGRE DE CRISTOS
SATURDAY NIGHT.

INTO SUNDAY...TROUGH NOW INTO THE CENTRAL PLAINS WILL ALLOW WEAK
RIDGE IN FLOW ALOFT TO CLEAR SKIES...AND DROP WIND SPEEDS FOR A
HIATUS FROM WEATHER EXCITEMENT. WINDS GRADUALLY SHIFTING TO THE
SOUTH AGAIN WILL PULL MOISTURE NORTHWARD AS FLOW ALOFT BEGINS TO
BACK TO THE SOUTHWEST IN ADVANCE OF NEXT INBOUND DISTURBANCE.

INTO MONDAY...TROUGH ALOFT FROM THE PACIFIC NORTHWEST TO NORTHERN
ARIZONA COUPLED WITH SOUTH WINDS AT THE SURFACE WILL TOUCH OFF
ANOTHER WIDESPREAD ROUND OF SHOWERS AND THUNDERSTORMS FOR THE DAY
WITH TROUGH BASE CLEARING THE STATE BY EARLY TUESDAY MORNING.

TUESDAY THROUGH FRIDAY...TROUGH NOW CLEAR OF THE STATE OVER THE
CENTRAL PLAINS WILL SET UP CLEARING PATTERN AND NORTHWEST FLOW
BEHIND THE TROUGH...AS NEXT DISTURBANCE DIGS INTO THE
INTERMOUNTAIN REGION. WITH BROAD SOUTHWEST FLOW RETURNING ALOFT BY
THURSDAY...SOME LOCAL INCREASES IN SPOTTY SHOWER AND THUNDERSTORM
COVERAGE POSSIBLE...BUT SERIOUS ENERGY WITH THIS SYSTEM SHOULD
REMAIN NORTH OF THE STATE.

SHY

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  52  77  44  76 /  10  30   5   0
GALLUP..........................  48  74  34  75 /  10  20   5   0
GRANTS..........................  50  76  39  78 /  10  30   5   0
GLENWOOD........................  53  82  48  83 /  10  20   5   5
CHAMA...........................  42  66  34  71 /  50  80  20   0
LOS ALAMOS......................  46  65  41  74 /  50  70  20   0
RED RIVER.......................  40  61  32  66 /  50  60  40   0
TAOS............................  49  69  38  75 /  50  60  40   0
SANTA FE........................  50  72  43  75 /  50  60  30   0
SANTA FE AIRPORT................  51  74  44  76 /  50  60  20   0
ESPANOLA........................  48  72  42  78 /  50  60  30   0
ALBUQUERQUE HEIGHTS.............  58  76  52  78 /  40  30  10   0
ALBUQUERQUE VALLEY..............  54  78  46  80 /  30  30  10   0
ALBUQUERQUE FOOTHILLS...........  54  72  49  76 /  40  40  20   0
ALBUQUERQUE WEST MESA...........  57  76  50  79 /  40  40  10   0
SOCORRO.........................  55  79  51  80 /  30  30  10   5
SANDIA PARK/CEDAR CREST.........  47  68  42  75 /  40  40  20   0
MORIARTY/ESTANCIA...............  47  75  43  76 /  40  40  20   0
CARRIZOZO.......................  52  77  50  79 /  30  30  10   5
RUIDOSO.........................  48  72  46  75 /  40  40  20  10
RATON...........................  50  75  40  76 /  30  20  20   0
LAS VEGAS.......................  51  73  46  73 /  50  50  30   0
ROY.............................  53  75  50  77 /  30  50  20   0
CLAYTON.........................  56  80  53  76 /  20  30  20   0
SANTA ROSA......................  53  80  49  84 /  20  40  20   0
TUCUMCARI.......................  61  84  58  82 /  20  20  10   0
FORT SUMNER.....................  58  81  54  84 /  30  30  20   0
CLOVIS..........................  59  82  59  82 /  30  20  10   5
PORTALES........................  59  83  57  86 /  30  20  10   5
ROSWELL.........................  62  85  60  87 /  40  20  10   5

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

25
Hazardous weather outlook, Sep 28, 5:31 AM MDT, 14 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
531 AM MDT FRI SEP 28 2007

NMZ001>021-026-291215-
NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ-
UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS-
NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS-
WEST CENTRAL MOUNTAINS-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
531 AM MDT FRI SEP 28 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. HOWEVER...
A FEW THUNDERSTORMS NORTH OF INTERSTATE 40 THIS AFTERNOON OR
EVENING COULD BE STRONG...CONTAINING WIND GUSTS TO 50 MPH AND HAIL
UP TO ONE HALF INCH IN DIAMETER.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. HOWEVER...
A FEW THUNDERSTORMS EAST OF THE CENTRAL MOUNTAIN CHAIN COULD BE
STRONG SATURDAY AFTERNOON AND EVENING...CONTAINING WIND GUSTS TO
50 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

40

In the hours before

Special weather statement, Sep 28, 5:05 PM MDT, 2 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
505 PM MDT FRI SEP 28 2007

NMZ026-290000-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
505 PM MDT FRI SEP 28 2007

...STRONG THUNDERSTORM MOVING ACROSS SOUTHWEST CHAVES COUNTY...

A STRONG THUNDERSTORM NORTH OF DUNKEN NEAR THE INTERSECTION OF
HIGHWAY 82 AND STATE ROAD 24 WILL MOVE NORTH AND EAST OVER THE OPEN
COUNTRY OF SOUTHWEST CHAVES COUNTY NORTH OF STATE ROAD 13.

EXPECT GUSTY WINDS...HAIL...FREQUENT THUNDER AND LIGHTNING...AND
HEAVY DOWNPOURS. DOWNPOURS MAY FLOOD ARROYOS AND SMALL STREAMS...
DITCHES AND CULVERTS...AND BLOCK LOW WATER CROSSINGS. DO NOT TRY TO
CROSS DEEP OR FLOWING WATER.

SHY
Local storm report, Sep 28, 5:40 PM MDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
540 PM MDT FRI SEP 28 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0512 PM     HAIL             N JEMEZ SPRINGS         35.77N 106.69W
09/28/2007  E0.75 INCH       SANDOVAL           NM   TRAINED SPOTTER

            LASTED 3 MINUTES

&&

JBW
Special weather statement, Sep 28, 5:52 PM MDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
552 PM MDT FRI SEP 28 2007

NMZ016-290100-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
552 PM MDT FRI SEP 28 2007

...STRONG THUNDERSTORM OVER EASTERN LINCOLN COUNTY...

A STRONG THUNDERSTORM OVER STATE ROAD 246 AND NORTH OF ARABELA WILL
MOVE NORTH AND EAST TOWARD THE CHAVES COUNTY LINE.

EXPECT GUSTY WINDS...HAIL...FREQUENT THUNDER AND LIGHTNING...AND
HEAVY DOWNPOURS. DOWNPOURS MAY FLOOD ARROYOS AND SMALL STREAMS...
DITCHES AND CULVERTS...AND BLOCK LOW WATER CROSSINGS. DO NOT TRY TO
CROSS DEEP OR FLOWING WATER. TIE DOWN LOOSE OBJECTS AND PROTECT
PROPERTY FROM POSSIBLE HAIL DAMAGE.

SHY
Special weather statement, Sep 28, 6:34 PM MDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
634 PM MDT FRI SEP 28 2007

NMZ002-290130-
NORTHWEST MOUNTAINS INCLUDING JEMEZ-
634 PM MDT FRI SEP 28 2007

...STRONG THUNDERSTORM OVER EASTERN RIO ARRIBA COUNTY...

A STRONG THUNDERSTORM NEAR ABIQUIU WILL MOVE NORTH AND EAST TOWARD
EL RITO AND LA MADERA...CROSSING STATE ROADS 111 AND 554.

EXPECT GUSTY WINDS...HAIL...FREQUENT THUNDER AND LIGHTNING...AND
HEAVY DOWNPOURS. DOWNPOURS MAY FLOOD ARROYOS AND SMALL STREAMS...
DITCHES AND CULVERTS...AND BLOCK LOW WATER CROSSINGS. DO NOT TRY TO
CROSS DEEP OR FLOWING WATER. TIE DOWN LOOSE OBJECTS AND PROTECT
PROPERTY FROM POSSIBLE HAIL DAMAGE.

SHY
Special weather statement, Sep 28, 7:01 PM MDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
701 PM MDT FRI SEP 28 2007

NMZ005-290200-
NORTHEAST HIGHLANDS-
701 PM MDT FRI SEP 28 2007

...STRONG THUNDERSTORM OVER SOUTHERN MORA COUNTY...

A STRONG THUNDERSTORM NEAR FORT UNION NATIONAL MONUMENT WILL MOVE
NORTH AND EAST TOWARD WAGON MOUND ALONG INTERSTATE 25...FROM
MILEPOST 370 TO 385.

EXPECT GUSTY WINDS...HAIL...FREQUENT THUNDER AND LIGHTNING...AND
HEAVY DOWNPOURS. DOWNPOURS MAY FLOOD ARROYOS AND SMALL STREAMS...
DITCHES AND CULVERTS...AND BLOCK LOW WATER CROSSINGS. DO NOT TRY TO
CROSS DEEP OR FLOWING WATER. TIE DOWN LOOSE OBJECTS AND PROTECT
PROPERTY FROM POSSIBLE HAIL DAMAGE.

SHY
Special weather statement, Sep 28, 7:15 PM MDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
715 PM MDT FRI SEP 28 2007

NMZ004-290215-
SANGRE DE CRISTO MOUNTAINS-
715 PM MDT FRI SEP 28 2007

...STRONG THUNDERSTORM OVER SOUTHERN TAOS COUNTY...

A STRONG THUNDERSTORM NEAR PENASCO AND PLACITAS IN SOUTHERN TAOS
COUNTY WILL MOVE NORTH AND EAST ACROSS STATE ROAD 518 OVER THE
CARSON NATIONAL FOREST...RIO CHIQUITO...AND ACROSS HIGHWAY 64 NEAR
SHADY BROOK.

EXPECT GUSTY WINDS...HAIL...FREQUENT THUNDER AND LIGHTNING...AND
HEAVY DOWNPOURS. DOWNPOURS MAY FLOOD ARROYOS AND SMALL STREAMS...
DITCHES AND CULVERTS...AND BLOCK LOW WATER CROSSINGS. DO NOT TRY TO
CROSS DEEP OR FLOWING WATER. TIE DOWN LOOSE OBJECTS AND PROTECT
PROPERTY FROM POSSIBLE HAIL DAMAGE.

SHY

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 28, 6:43 PM MDTSevere Thunderstorm WarningABQSan Miguel62 min
Sep 28, 6:47 PM MDTSevere Thunderstorm WarningABQChaves, Lincoln58 min
Sep 28, 6:49 PM MDTSevere Thunderstorm WarningABQChaves56 min
Sep 28, 8:43 PM MDTSevere Thunderstorm WarningABQHarding, Union62 min
Sep 28, 9:43 PM MDTSevere Thunderstorm WarningABQHarding, Union39 min
Sep 29, 3:45 AM MDTWind AdvisoryABQ17 hr
Sep 29, 4:22 PM MDTSevere Thunderstorm WarningABQDe Baca38 min
Sep 29, 5:13 PM MDTSevere Thunderstorm WarningABQUnion47 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.